# SDR 08FDEA02304

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149N712436
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON LT FUSELAGE WING-TO-BODY FAIRING ATTACHMENT HOLES AT BS 820.  CORROSION FOUND EXCEED LIMITS IN SRM 53-00-71 FIG 101 DETAIL VIII.  REMOVED AND REPLACED LOWER TEE FITTING IAW SRM 51-40-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
